International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 411-415

Bazilevic functions of type β

K. Inayat Noor

Mathematics Department, Islamia University, Bahawalpur, Pakistan

Received 12 March 1980; Revised 7 December 1980

Copyright © 1982 K. Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, a new coefficient result for the Bazileviĉ functions of type β is obtained.